# SDR SWAA2023012786251

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLES BS927+18 RBL13.<[01] REMOVED 0.012' IN A 1'X1' AREA ORIGINAL THICKNESS 0.071 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE;[04] REMOVED DAMAGE CARGO TRACK SECTION BS 887 -947 RBL 13 IAW SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW CARGO TRACK SECTION BS 887 -947 RBL 13 IAW SRM 51-40-05-0G-0 AND DWG 147A7500 AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5; OK TO INSTALL GIVEN.;[07] INSTALLED NEW CARGO TRACK SECTION BS 887 -947 RBL 13 IAW SRM 51-40-02-0G-0 AND DWG 147A7500.;[08] VERIFIED CORRECTIVE ACTION 7.
